# SDR SIMA201021803

- Difficulty date: August 4, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 21,215 hours, 17,987 cycles
- Engine: Rroyce AE3007A13
- Engine time: 24,481 hours, 22,683 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 24,481 hours, 22,683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2758 THE CREW EXPERIENCED AN UNCOMMANDED ENGINE SHUTDOWN IN FLIGHT DURING CLIMB THROUGH TO FLIGHT LEVEL 277.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO AEX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 1 ENGINE IAW AEA WC 71-000-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
